Information Journal Paper
APA:
CopySolaymani Fard, Omid, AKHOUNDI, NASER, RamezanZadeh, Mohadeseh, & GACHPAZAN, MORTEZA. (2019). A generalized convex quadratic programming to solve fuzzy linear system. ADVANCES IN MATHEMATICAL MODELING, 9(2 ), 146-170. SID. https://sid.ir/paper/243873/en
Vancouver:
CopySolaymani Fard Omid, AKHOUNDI NASER, RamezanZadeh Mohadeseh, GACHPAZAN MORTEZA. A generalized convex quadratic programming to solve fuzzy linear system. ADVANCES IN MATHEMATICAL MODELING[Internet]. 2019;9(2 ):146-170. Available from: https://sid.ir/paper/243873/en
IEEE:
CopyOmid Solaymani Fard, NASER AKHOUNDI, Mohadeseh RamezanZadeh, and MORTEZA GACHPAZAN, “A generalized convex quadratic programming to solve fuzzy linear system,” ADVANCES IN MATHEMATICAL MODELING, vol. 9, no. 2 , pp. 146–170, 2019, [Online]. Available: https://sid.ir/paper/243873/en